# SDR UPS204489

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION IN VARIOUS SPOTS ON STRINGER 5, 6, 7, 8 AT STATION 277 - 294, LBL 29 - 47 AND WL 268 - 287.  MAINTENANCE REPLACED STRINGERS 7 AND 8L ON UPS EO 5310-1259F, STRINGERS 5 AND 6L WERE REMOVED AND REPLACED IAW SRM.
